Doctor insights on:
Does Amoxicillin Cause Gas
Any antibiotic can cause antibiotic associated gastrointestinal issues. Gas could be one of those. One possible mechanism would be that the antibiotics changes the bacterial make up of the intestines leading to the symptoms that you described. I always encourage patients to use a probiotic while on antibiotics.
I hope this was helpful. ...Read more
Have gastritis, stomach grumbles, have gas, feel nauseous. Given bentyl (dicyclomine) & liquid amoxicillin, yet latter makes me nauseous. Can cure w/out antibiotic?
Maybe: It depends on the cause for "gastritis." if an h. Pylori infection is the cause, you would need to be treated with at least two antibiotics and a proton pump inhibitor for 7-14 days. If there is no documented infection, then perhaps just a ppi, such as Omeprazole (prilosec), would do. ...Read more
I have a gas smell in my nose for over a week. I get sinus infections often. Recently had been blowing green/yellowish mucus with blood. Now on two days of amoxicillin 500mg. What else can I do? 47m
Few things: Can add sinus rinses and over the counter claritin-d or zyrtec-d to your regimen which will help all the mucus come out and dry you up as well. ...Read more
On bc, had unprotected sex on amoxicillin day I started taking (nov18). Upset stomach, gas, burping since Nov18. Pregnant or side effect of amox?
Indeed it can: Stress, the nonspecific set of reactions to what your brain perceives as a threat or a demand, causes alterations in blood flow, directing it away from the digestive organs. This disrupts digestion. In addition, there is often tension and spasmodic contraction of the large bowel, and even some inflammation that can occur. These and other effects can change the bacterial processes and result in gas. ...Read more